# SDR ASAA0480609

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5951368
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RIGHT WING INNER LOWER SKIN GOUGED JUST FORWARD OF DRAIN HOLE.  REPLACED DAMAGED SECTION PER EA 5720-01259 AND -10702.  (M)
